Open Access
1998/1999 On the Hausdorff Measure of a Class of Self-similar Sets
Soon-Mo Jung
Real Anal. Exchange 24(1): 121-138 (1998/1999).


We develop a new combinatorial method to estimate Hausdorff measures of various self-similar sets. This method can be applied to the evaluation of Hausdorff measures which are induced by various Hausdorff functions including power functions. Moreover, a few examples for evaluations of the lower and upper bounds of Hausdorff measures of uniform Cantor sets are introduced.


Download Citation

Soon-Mo Jung. "On the Hausdorff Measure of a Class of Self-similar Sets." Real Anal. Exchange 24 (1) 121 - 138, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 23 March 2011

zbMATH: 0940.28007
MathSciNet: MR1691740

Primary: 28A12 , 28A78 , 28A80

Keywords: Hausdorff function , Hausdorff measure , self-similar set

Rights: Copyright © 1998 Michigan State University Press

Vol.24 • No. 1 • 1998/1999
Back to Top